# SDR CMI2003F00000

- Difficulty date: March 20, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N8430N
- Make and model: Cessna 421C
- Aircraft serial: 421C0490
- Engine: Cont GTSIO520*
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: B-Nut
- Part number: 641482
- Condition: Undertorqued
- Location: Fuel Injector
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE STARTED RUNNING ROUGH.  PILOT LANDED AND HAD PROBLEM CHECKED.  NR 5 CLYINDER FUEL INJECTOR LWE B-NUT WAS LOOSE ON INJECTOR DUE TO IMPROPER TORQUE DURNING MAINTENANCE.
